Posted by bill donovan
on August 03, 2000 at 17:48:40:
In Reply to: Re: Memory loss and loss of concentration on medication posted by JEFF HUTSELL on July 22, 2000 at 23:53:28:
my girlfriend is on depakote for seiqzres, she has memory loss (short term)since she started the medication. any sugestions. her doctor is mostly unavailable to comment on this
: Boy,it's sure nice ta not feel so alone,just wish we did'nt hafta share somthin so embarassing as memory loss.My girlfriend and I(at the time)went to my doctor's appt.to ask these simple ?'s "here's a hoot"I could'nt remember were the#@@!$%%%*@*@* ? button was!
: Anyway,sorry just thought it was a little ironic.
: ?'s about memomryloss and also this very strang dei jai voo thing thst was hapening I would have these small pattiet siesures a,day dream if you will and some of these things are comin true and after words no memory at all.And would last.This is not a good thing for a guy who runs a printing co.lots of colors,paper,ink ect..so we asked the doc.He explains "you know,that just happens with some eplps.well needless ta say my girlfriend came unglued,something to the extent of your paid 300 some odd dollars an hour n thats all you can come up with.And.,.,.then switched doctors. A doctor Yanover out of St.charles mo.was very helpfull & a nice guy too!Explained that there's a memory lobe in your brain (for those of us that don't use 10 syllable words)that controls electronic impulses from brain cells to brain cells that "FREAK OUT"Whenever we have a seisure or use medication to deture that funky activity.
: I truellly feel for all my fellow friends with this little disposition,but remember,thats all it is,how you overcome that makes you stronger and stronger. God's speed & try not ta pee on yourself at night .JEFF HUTSELL
: : I have been on Depakote since October and they did not control my seizures and now I slowly coming off of Depakote along with taking Dilantin. I have been having a problem with short term memory and loss of concentration. My employer has noticed my "head has not been where it should". I also am having problems with remembering words that should come easy and sometimes my words come out all confused. If anyone has any input on this I would appreciate it. I plan on calling my doctor's office and discuss this with them tommorrow.